# SDR CALA2014071191410

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 50,537 hours, 10,698 cycles
- Engine: Pwa PW4077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Condition: Faulty
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TEMP MONITOR SYS HAS FAILED CAUSING PARTIAL OR TOTAL LOSS OF BRAKE TEMP INDICATION OR LOSS OF ARINC 629 BUS INPUTS FROM THE BRAKE TEMP MONITOR UNIT.  BRAKE TEMP SYS INOPERATIVE HAS HISTORY.  BMTU PCN 483 -9038 ALREADY REPLACED ON 04JUL14.
